# SDR CALA2022050201111

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 143N832853
- Condition: Corroded
- Location: Sta 680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN R2 DOOR LOWER SILL HAS CORRODED CHORD ST A 680 RBL 65, TRANSCRIBED FROM HAECO GSO NR 9287526 REMOVED CORROSION IAW B757-200 SRM 51-40-02 ORIGINAL MATERIAL .1 PN 143N8328U53 PO 1028565.1 IAW B757-200 SRM 51-40-05, 51-40-08 00, REMOVED .060, REMAINING MATERIAL .040 AND NOT WITHIN ALLOWAB AND BOEING DWG 143N8322 REV K. INSTALLED NEW CHORD IAW B757-200 LE LIMITS IAW B757-200 SRM 53-10-15-1A-1 FIG 101. REMOVED CHORD SRM 51-40-02 AND BOEING DWG 143N9322 REV K. HAECO GSO MECH V8909 IAW B757-200 SRM 51-40-02. LOCATED AND DRILLED NEW CHORD 72 INSP QC302
